MathSciNet Relay Station
MathSciNet bibliographic data
MR1421949 (97k:11139) 11P55 (11E20)
Heath-Brown, D. R. A new form of the circle method, and its application to quadratic forms. J. Reine Angew. Math. 481 (1996), 149–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement